International Statistical Review

Rejoinder

Russell J. Bowater

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

I welcome the comments that have been made by Professor Shafer. He makes a number of important points, however, I shall confine this rejoinder by addressing only a selected number of these points. In particular, I would like to use this opportunity to briefly comment on how well I feel the work that has been done by those in the `imprecise probabilities' community, tackles the specific shortcomings of the standard Bayesian approach that have been highlighted in my article.

Article information

Source
Internat. Statist. Rev., Volume 72, Number 3 (2004), 335-336.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.isr/1102516475

Citation

Bowater, Russell J. Rejoinder. Internat. Statist. Rev. 72 (2004), no. 3, 335--336. https://projecteuclid.org/euclid.isr/1102516475


Export citation